Articles

Articles 75 registres trobats  anterior11 - 20següentfinal  anar al registre: La cerca s'ha fet en 0.01 segons. 
11.
7 p, 267.6 KB Integrability of Liénard systems with a weak saddle / Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtiques)
We characterize the local analytic integrability of weak saddles for complex Liénard systems.
2017 - 10.1007/s00033-016-0756-6
ZAMP. Journal of Applied Mathematics and Physics, Vol. 68 Núm. 13 (2017)  
12.
23 p, 585.1 KB Effective construction of Poincaré-Bendixson regions / Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giacomini, Hector (Université de Tours (França). Laboratoire de Mathemátiques et Physique Théorique) ; Grau, Maite (Universitat de Lleida. Departament de Matemàtica)
This paper deals with the problem of location and existence of limit cycles for real planar polynomial differential systems. We provide a method to construct Poincaré--Bendixson regions by using transversal curves, that enables us to prove the existence of a limit cycle that has been numerically detected. [...]
2017
Journal of Applied Analysis and Computation, Vol. 7 Núm. 4 (2017) , p. 1549-1569  
13.
18 p, 330.6 KB Global behaviour of the period function for some degenerate centers / Álvarez, Maria Jesús (Universitat de les Illes Balears. Departament de Matemàtiques i Informàtica) ; Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Prohens, Rafel (Universitat de les Illes Balears. Departament de Matemàtiques i Informàtica)
We study the global behaviour of the period function on the period annulus of degenerate centers for two families of planar polynomial vector fields. These families are the quasi-homogeneous vector fields and the vector fields given by the sum of two quasi-homogeneous Hamiltonian ones. [...]
2017 - 10.1016/j.jmaa.2016.12.077
Journal of Mathematical Analysis and Applications, Vol. 449 Núm. 2 (2017) , p. 1553-1569  
14.
13 p, 358.8 KB Detection of special curves via the double resultant / Ferragut, Antoni (Universitat Jaume I. Departament de Matemàtiques) ; García Saldaña, Johanna Denise (Universidad de Talca (Xile). Instituto de Matemática y Física) ; Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We introduce several applications of the use of the double resultant through some examples of computation of different nature: special level sets of rational first integrals for rational discrete dynamical systems; remarkable values of rational first integrals of polynomial vector fields; bifurcation values in phase portraits of polynomial vector fields; and the different topologies of the offset of curves.
2017 - 10.1007/s12346-015-0180-x
Qualitative Theory of Dynamical Systems, Vol. 16 (2017) , p. 101-117  
15.
11 p, 1.1 MB Weak periodic solutions of x x 1 = 0 and the Harmonic balance method / García Saldaña, Johanna Denise (Universidad Católica de la Santísima Concepción. Departamento de Matemática y Física Aplicadas) ; Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Abstract. We prove that the differential equation x''x 1 = 0 has continuous weak periodic solutions and compute their periods. Then, we use the Harmonic Balance Method until order six to approximate these periods and to illustrate how the accuracy of the method increases with the order. [...]
2017
Journal of Physics: Conference Series, Vol. 811 (2017) , p. 12003  
16.
56 p, 9.0 MB Sumes harmòniques / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
2017
Materials matemàtics, 2017  
17.
20 p, 5.3 MB Fractals i Medicina / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
2016
Materials matemàtics, 2016  
18.
21 p, 377.6 KB The number of polynomial solutions of polynomial Riccati equations / Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan  (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Xiang (Shanghai Jiao Tong University. Department of Mathematics)
Consider real or complex polynomial Riccati differential equations a(x) y=b_0(x) b_1(x)y b_2(x)y^2 with all the involved functions being polynomials of degree at most . We prove that the maximum number of polynomial solutions is 1 (resp. [...]
2016 - 10.1016/j.jde.2016.07.019
Journal of Differential Equations, Vol. 261 (2016) , p. 5071-5093  
19.
28 p, 402.2 KB On the number of limit cycles for perturbed pendulum equations / Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Geyer, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosas, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We consider perturbed pendulum-like equations on the cylinder of the form x (x)= _=0^mQ_n, (x) x^ where Q_n, are trigonometric polynomials of degree n, and study the number of limit cycles that bifurcate from the periodic orbits of the unperturbed case =0 in terms of m and n. [...]
2016 - 10.1016/j.jde.2016.04.025
Journal of Differential Equations, Vol. 261 Núm. 3 (2016) , p. 2141-2167  
20.
26 p, 508.8 KB Continua of periodic points for planar integrable rational maps / Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llorens, Mireia (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III)
We present three alternative methodologies to find continua of periodic points with a prescribed period for rational maps having rational first integrals. The first two have been already used for other authors and apply when the maps are birational and the generic level sets of the corresponding first integrals have either genus 0 or 1. [...]
2016
International Journal of Difference Equations, Vol. 11 Núm. 1 (2016) , p. 37-63  

Articles : 75 registres trobats   anterior11 - 20següentfinal  anar al registre:
Vegeu també: autors amb noms similars
105 Gasull, Armengol
1 Gasull, Armengol,
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.